Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have blackheads and whiteheads with black pus throughout body. Medication?

Hi Doc,m 26yrs old lady having some tough time with my whole body skin.I dnt know axactly if am right or what,my body is full of blackheads and whiteheads,if you ask me to describe it I would sayit seems like my pore are filled like pimple but hard and you cnt even pop it until after a very long time its hurts n filled with some thing whitish then u can pop it out,and others looks like my pores are filled with black substance.what can I use doc to treat them pls help?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
it look like extensive acne vulgaris ,
it mainly involve face,chest ,back ,arm ,buttock .
in such severe case you need antibiotic and retinoid both oraaly and topically
better to consult dermatologist as treatment will last for 4- 5month
never press or pick the lesion
avoid oily ansdspicy food ,avoid usinf any cosmetic on face
use mild cleanser for skin
i hope i answered your question
Answered: Thu, 7 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor